# SDR IPXA10658332

- Difficulty date: January 25, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410457G
- Part serial: 000003
- Condition: Cracked
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT WING NR 4 SLAT L/E OTBD NOSE SKIN RIVET HOLE FOUND CRACKED AT OSS641.9.  LT WING NR 4 SLAT L/E OTBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2 FIG 201 REV46 JUST AT OSS641.9.  CRACK LENGTH IS 0.125" DAMAGED CUTOUT SIZE IS 9" X 7.25" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
